MAUDE Adverse Event Report: 3D SYSTEMS VSP ORTHOPEDICS; ALLOGRAFT TIBIA CUTTING GUIDE

3D SYSTEMS VSP ORTHOPEDICS; ALLOGRAFT TIBIA CUTTING GUIDE
Model Number Allograft Tibia Cutting Guide
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
For a vsp orthopedics tibia resection and allograft reconstruction procedure, the surgeon noted the following issues: the allograft tibia cutting guide did not fit the allograft.The patient's native remaining bony anatomy at the proximal end of the tibia fractured during the cutting process using the patient tibia cutting guide.Investigation at this time revealed no root cause attributed to 3d systems for the above issues.No additional surgical intervention was required.An incorrect revision of the case report was provided to the surgeon.This was identified and corrected prior to surgery.
 
Event or Problem Description

Brand Name
VSP ORTHOPEDICS
Common Device Name
ALLOGRAFT TIBIA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS
5381 south alkire circle
littleton CO 80127
MDR Report Key10518178
Report Number1724955-2020-00004
Device Sequence Number3575530
Product Code PBF
UDI-Device Identifier00816847021845
UDI-Public(01)00816847021845(10)136033
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2021
Device Model NumberAllograft Tibia Cutting Guide
Device Lot Number136033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR